Fixed-point theorems for integral-type contractions on partial metric spaces

  • I. Altun
  • H. P. Masiha
  • F. Sabetghadam

Abstract

We present some fixed-point results for single-valued mappings on partial metric spaces satisfying a contractive condition of integral type.
Published
25.06.2016
How to Cite
AltunI., MasihaH. P., and SabetghadamF. “Fixed-Point Theorems for Integral-Type contractions on Partial Metric Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 6, June 2016, pp. 826-34, http://umj.imath.kiev.ua/index.php/umj/article/view/1881.
Section
Research articles